# SDR DALA2023101708553

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 86,534 hours, 28,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 SLIDE PACK LANYARD 2L DOOR CAME LOOSE. CORRECTIVE ACTION: RESECURED DOOR 2L SLIDE PACK LANYARD. CONFIRMED SECURE. (4316538)
